# SDR USAA030128

- Difficulty date: June 24, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM CORRODED SEVERAL 1 INCH AREAS, BS 986, LBBL 45 TO RBBL 35.  CORROSION LEVEL 1, TASK NR C53-107-02.  INSTALLED NEW-T-CAP PER TYPICAL REP 53-60-01.  (M)
